# SDR DALA2015032602425

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 63,790 hours, 18,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CHIPPED, STA 1098, LBL 44.  TRACK FOUND OUT OF LIMITS.  REMOVED SEAT TRACK, FABRICATED REPAIR AND INSTALLED IAW SRM.
